# SDR UPS04841957

- Difficulty date: February 23, 2004
- Submitted: February 25, 2004
- Operation: Air carrier
- Aircraft: N718UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46018
- Engine: Ge CFM56*
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 5708458503
- Part serial: 1132
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: N/A AS REPORTED FROM THE FLIGHT CREW EMERGENCY LIGHTS INOPERATIVE.     REMOVED AND REPLACED BATTERY PACK.   OK FOR SERVICE.
